| Model Number |
G00511 |
| Medical Device Problem Codes |
Material Frayed (1262); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Name and address - (b)(6).Occupation - senior clinical risk advisor.Pma/510(k) # - k171764.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, during an unknown procedure, a safe-t-j fixed core wire guide "frayed" at the end and began to unravel.There have been no reported adverse effects to the patient.Additional patient/event information has been requested.
Event or Problem Description
Additional information received 03mar2023.The wire was not altered from its original condition.The patient was not hospitalized nor was hospitalization prolonged due to this occurrence.A section of the device did not remain inside the patient's body.
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
Summary of event: as reported, during an unknown procedure, a safe-t-j fixed core wire guide "frayed" at the end and began to unravel.The wire was not altered from its original condition.The patient was not hospitalized nor was hospitalization prolonged due to this occurrence.A section of the device did not remain inside the patient's body.There have been no reported adverse effects to the patient.Investigation evaluation: reviews of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The distal tip weld was intact; however, the safety wire was broken, and the middle of the wire was unraveling.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.The product ifu warns the user to avoid forceful angulation that could damage the device.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.There is no evidence of non-conforming devices in-house or in the field.Cook has concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Based on the information provided and the results of the investigation, cook has concluded that a component failure, unrelated to the design or manufacturing of the complaint device, contributed to this event.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.